A modified gambler's ruin model of polyethylene chains in the amorphous region
Zhong-Hui Duan, Louis N. Howard
Proceedings of the National Academy of Sciences
Volume 93, Number 19; Pages: 10007-10011
Applied Mathematics
BibTeX entry:
@article {MR97h:82069,
AUTHOR = {Duan, Zhong-Hui and Howard, Louis N.},
TITLE = {A modified gambler's ruin model of polyethylene chains in the
amorphous region},
JOURNAL = {Proc. Nat. Acad. Sci. U.S.A.},
FJOURNAL = {Proceedings of the National Academy of Sciences of the United
States of America},
VOLUME = {93},
YEAR = {1996},
NUMBER = {19},
PAGES = {10007--10011},
ISSN = {0027-8424},
CODEN = {PNASA6},
MRCLASS = {82D60 (82B41)},
MRNUMBER = {97h:82069},
}